+91 8617752708

British Journal of Mathematics & Computer Science, ISSN: 2231-0851,Vol.: 4, Issue.: 24 (16-31 December)


Using the Average of the Extreme Values of a Triangular Distribution for a Transformation, and Its Approximant via the Continuous Uniform Distribution


H. I. Okagbue1, S. O. Edeki1*, A. A. Opanuga1, P. E. Oguntundeand M. E. Adeosun2

1Department of Mathematics, College of Science & Technology, Covenant University, Otta, Nigeria.
2Department of Mathematics and Statistics, Osun State College of Technology, Esa-Oke, Nigeria.

Article Information


(1) H. M. Srivastava, Department of Mathematics and Statistics, University of Victoria, Canada.


(1) Anonymous, National Institute of Technology, India.

(2) Anonymous, Hangzhou Dianzi University, PR China.

(3) Seifedine Kadry, American University of the Middle East, Kuwait.            

(4) Anonymous, Guru Nanak Dev University, India.

Complete Peer review History: http://www.sciencedomain.org/review-history/6427


This paper introduces a new probability distribution referred to as a transformed triangular distribution (TTD) by using the average of the extreme values (minimum and maximum) of the triangular distribution. The TTD is being approximated by the continuous uniform distribution. The basic moments of the TTD and those of the continuous uniform distribution are compared respectively, and a relationship established. This can be used in modeling and simulation.

Keywords :

Moments, uniform distribution, triangular distribution, transformed distribution, continuous random variable.

Full Article - PDF    Page 3497-3507

DOI : 10.9734/BJMCS/2014/12299

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429